Facebook Pixel

I am taking livial, I have gained weight and livido has no improved, is there an alternative treatment..

By March 24, 2011 - 7:16am
Rate This

I have been taking Livial for 5 months now, i want to stop taking it because I gained 5 pounds even I work out daily and diet. My libido has not improved at all. Do you recommend an alternative medication???

Add a Comment1 Comments

Hi Ani,
Thank you for your question and for joining EmpowHER. From what I've read, weight gain is not a documented side effect of livial. Livial is not available in the US and Canada, so the information is limited. Here is a page from our website regarding treatment of female sexual dysfunction. Hope there is some information in there to help you advocate for your health.
Female Sexual Dysfunction Treatments
Good luck and let us know how you are doing.

March 24, 2011 - 8:04am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Menopause Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!